MAUDE Adverse Event Report: MERIT MEDICAL, INC TENOR®; WIRE, GUIDE, CATHETER

MERIT MEDICAL, INC TENOR®; WIRE, GUIDE, CATHETER
Model Number 00884450093641
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during prostate artery embolization intervention, the guidewire fractured at the distal end.The provider attempted to remove both the tip of the guidewire with a snare, which was unsuccessful.The decision was made to leave the tip of the wire in the prostate artery.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to clinical use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TENOR®
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL, INC
bat. a- parc des nations
383 rue de la belle etoile
roissy charles de gaulle, cedex 95958
FR  95958
Manufacturer (Section G)
MERIT MEDICAL, INC
bat. a- parc des nations
383 rue de la belle etoile
roissy charles de gaulle, cedex 95958
FR   95958
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key15331376
Report Number9615728-2022-00002
Device Sequence Number20132962
Product Code DQX
UDI-Device Identifier00884450093641
UDI-Public00884450093641
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00884450093641
Device Catalogue NumberTNR2411
Device Lot Number6229033
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown